# SDR WX0A2023072431801

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 14,536 hours, 7,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 888533
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CABIN EMERG LIGHTING CHECK EPSU BATTERIES FAILED AT LOCATIONS 10WL, 11WL, 12WL AND 13WL. REQUIRE REPLACEMENT. / REMOVED AND REPLACED EPSU BATTERIES AT LOCATIONS 10WL, 11WL, 12WL AND 13WL, OPS CHECK GOOD IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A."
